# SDR C2XA96CL033

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: TM118
- Condition: Oil Leak
- Location: Left
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CLE - DURING A ROUTINE LINE CHECK INSPECTION, MAINTENANCE FOUND THE LEFT ENGINE TO HAVE ENGINE OIL LEAKING OUT OF THE INLET DUE TO INTERNAL LEAK.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW CONTINENTAL EXPRESS MX DIRECTIVES NR 7, NR 8, AND NR 9.  ALL OPS AND LEAKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.  (M)
